# SDR SWIA2024062408

- Difficulty date: June 8, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N289SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000756
- Aircraft time: 12,249 hours, 10,122 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS6408A36D
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR- #3 HINGE HARDWARE WORN     (C-CHECK RO 6/21/2024)    REMOVED AND REPLACED LH ELEVATOR #3 HINGE HARDWARE AMM 27-31-05.
